Two scales hydrodynamic limit for a model of malignant tumor cells
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 3, p. 257-297
@article{AIHPB_2007__43_3_257_0,
     author = {de Masi, Anna and Luckhaus, Stephan and Presutti, Errico},
     title = {Two scales hydrodynamic limit for a model of malignant tumor cells},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {3},
     year = {2007},
     pages = {257-297},
     doi = {10.1016/j.anihpb.2006.03.003},
     zbl = {1122.60086},
     mrnumber = {2319698},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_3_257_0}
}
de Masi, Anna; Luckhaus, Stephan; Presutti, Errico. Two scales hydrodynamic limit for a model of malignant tumor cells. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 3, pp. 257-297. doi : 10.1016/j.anihpb.2006.03.003. http://www.numdam.org/item/AIHPB_2007__43_3_257_0/

[1] C. Boldrighini, A. De Masi, A. Pellegrinotti, Non equilibrium fluctuations in particle systems modelling reaction-diffusion equations, Stochastic Process. Appl. 42 (1992) 1-30. | Zbl 0758.60107

[2] C. Boldrighini, A. De Masi, A. Pellegrinotti, E. Presutti, Collective phenomena in interacting particle systems, Stochastic Process. Appl. 25 (1987) 137-152. | MR 904269 | Zbl 0626.60103

[3] T. Brox, H. Rost, Equilibrium fluctuations of stochastic particle systems: the role of conserved quantities, Ann. Probab. 12 (1984) 742-759. | MR 744231 | Zbl 0546.60098

[4] A. De Masi, E. Presutti, Mathematical Methods for Hydrodynamical Limits, Lecture Notes in Mathematics, vol. 1501, Springer-Verlag, 1991. | MR 1175626 | Zbl 0754.60122

[5] A. De Masi, E. Presutti, E. Scacciatelli, The weakly asymmetric simple exclusion process, Ann. Inst. H. Poincaré A 25 (1989) 1-38. | Numdam | MR 995290 | Zbl 0664.60110

[6] P. Ferrari, E. Presutti, E. Scacciatelli, M.E. Vares, The symmetric simple exclusion process. I. Probability estimates, Stochastic Process. Appl. (1991) 89-105. | MR 1135087 | Zbl 0749.60094

[7] P. Ferrari, E. Presutti, E. Scacciatelli, M.E. Vares, The symmetric simple exclusion process. II. Applications, Stochastic Process. Appl. (1991) 107-115. | MR 1135088 | Zbl 0749.60095

[8] M.Z. Guo, G.C. Papanicolaou, S.R.S. Varadhan, Non linear diffusion limit for a system with nearest neighbor interactions, Comm. Math. Phys. 118 (1988) 31-59. | MR 954674 | Zbl 0652.60107

[9] C. Kipnis, C. Landim, Scaling Limits of Interacting Particle Systems, Springer, 1999. | MR 1707314 | Zbl 0927.60002

[10] S. Luckhaus, L. Triolo, The continuum reaction-diffusion limit of a stochastic cellular growth model, Rend. Acc. Lincei (S.9) 15 (2004) 215-223. | Zbl pre05058753

[11] M. Mourragui, Comportement hydrodynamique et entropie relative des processus de sauts, de naissances et de morts, Ann. Inst. H. Poincaré Probab. Statist. 32 (1996) 361-385. | Numdam | MR 1387395 | Zbl 0851.60094

[12] A. Perrut, Hydrodynamic limits for a two-species reaction-diffusion process, Ann. Appl. Probab. 10 (2000) 163-191. | Zbl pre01500281